# SDR 2004UALA01139

- Difficulty date: November 17, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 56,963 hours, 7,199 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6F16655501
- Condition: Malfunctioned
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR LEFTSIDE ASSIST STRAP NEEDS TO BE ON FORWARD HANDLE NOT AFT.  PREVIOUS MAINTENANCE WORK PERFORMED WAS NOT IN ACCORDANCE WITH INSTRUCTIONS IN 747 AIRCRAFT MAINTENANCE MANUAL AND ILLUSTRATED PARTS CATALOG, CAUSING DISCREPANT CONFIGURATION.  MIS-LOCATED STRAP WAS REMOVED AND INSTALLED IN PROPER LOCATION.
